# SDR DALA2021031001371

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM LOCATED -Y450 LOCATED AT LEVEL FR.14 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y-450 LOC. BTW FR12A TO FR18 AT FWD GALLEY AREA. AS PER A330 SRM 51-42. (1750626)
